Mathematical Research Letters
Volume 27 (2020)
Perelman’s $W$-functional on manifolds with conical singularities
Pages: 665 – 685
In this paper, we develop the theory of Perelman’s $W$-functional on manifolds with isolated conical singularities. In particular, we show that the infimum of $W$-functional over a certain weighted Sobolev space on manifolds with isolated conical singularities is finite, and the minimizer exists, if the scalar curvature satisfies certain condition near the singularities. We also obtain an asymptotic order for the minimizer near the singularities.
C. Wang is grateful to Max Planck Institute for Mathematics in Bonn for its hospitality and support. X. Dai gratefully acknowledges the partial support from the Simons Foundation.
Received 13 November 2018
Accepted 18 February 2019
Published 20 August 2020